# SDR C2XA02IA248

- Difficulty date: December 5, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 14531128402
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3789, THE CREW NOTED A FIRE INDICATION NR 2 ENGINE AFTER TAKEOFF.  THE CREW SHUTDOWN NR 2 ENGINE, DECLARED EMERGENCY, AND, RETURNED TO HSV, AND, LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE ANTI ICE BLEED DUCT, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE,
